Volume 5, Issue 3
On a One-Dimensional Difference Scheme in Reaction Diffusion

Beu-Yu Guo, A. R. Mitchell & Sui-Yang Chen

J. Comp. Math., 5 (1987), pp. 191-202.

Published online: 1987-05

Preview Full PDF 296 1985
Export citation
  • Abstract

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-5-191, author = {Beu-Yu Guo, A. R. Mitchell and Sui-Yang Chen}, title = {On a One-Dimensional Difference Scheme in Reaction Diffusion}, journal = {Journal of Computational Mathematics}, year = {1987}, volume = {5}, number = {3}, pages = {191--202}, abstract = { }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9542.html} }
TY - JOUR T1 - On a One-Dimensional Difference Scheme in Reaction Diffusion AU - Beu-Yu Guo, A. R. Mitchell & Sui-Yang Chen JO - Journal of Computational Mathematics VL - 3 SP - 191 EP - 202 PY - 1987 DA - 1987/05 SN - 5 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9542.html KW - AB -
Beu-Yu Guo, A. R. Mitchell & Sui-Yang Chen. (1970). On a One-Dimensional Difference Scheme in Reaction Diffusion. Journal of Computational Mathematics. 5 (3). 191-202. doi:
Copy to clipboard
The citation has been copied to your clipboard